# SDR IPXA2572452

- Difficulty date: February 24, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1560 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-CHECK, MAIN CARGO FRAME BS 1560 BETWEEN S16L AND 17L IS GOUGED.  REPAIRED  FRAME  IAW EA.
